Alert archive / Michigan / Wind Advisories in 2010
Wind Advisory 4, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Oct 27, 2010, 7:38 PM EDT for 17 counties in Michigan. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2010, 7:38 PM EDT (23:38 UTC)
- Expired
- Oct 28, 2010, 1:57 AM EDT
- In force
- 6 hr
- Issued by
- NWS Grand Rapids, MI
Counties Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mecosta County, MI, Montcalm County, MI, Newaygo County, MI, Osceola County, MI
The radar
The Grand Rapids radar (KGRR), 45 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 114 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
834 WWUS73 KGRR 272338 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 738 PM EDT WED OCT 27 2010 MIZ038>040-044>046-051-052-057>059-065>067-072>074-280600- /O.CAN.KGRR.HW.W.0001.000000T0000Z-101028T0000Z/ /O.NEW.KGRR.WI.Y.0004.101027T2338Z-101028T0600Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 738 PM EDT WED OCT 27 2010 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT THURSDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. IMPACTS... * TRAVEL MAY BE DIFFICULT IN OPEN AREAS AND FOR HIGH PROFILE VEHICLES. * FALLING LIMBS. * POWER OUTAGES POSSIBLE. * LAWN FURNITURE AND GARBAGE CANS BLOWING AROUND. HAZARDOUS WEATHER... * SUSTAINED WEST/SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL GRADUALLY DIMINISH THROUGH THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SECURE LOOSE OBJECTS OUTSIDE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS BETWEEN 45 AND 57 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ037-043-050-056-064-071-280600- /O.EXT.KGRR.HW.W.0001.000000T0000Z-101028T0600Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 738 PM EDT WED OCT 27 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM EDT THURSDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 AM EDT THURSDAY. IMPACTS... * TRAVEL MAY BE DIFFICULT IN OPEN AREAS AND FOR HIGH PROFILE VEHICLES. * FALLING TREES AND LIMBS. * POWER OUTAGES POSSIBLE. * LAWN FURNITURE AND GARBAGE CANS BLOWING AROUND. HAZARDOUS WEATHER... * SUSTAINED WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH WILL GRADUALLY DIMINISH THROUGH THE EVENING HOURS. * HIGHEST WINDS WILL BE FOUND ALONG THE LAKESHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SECURE LOOSE OBJECTS OUTSIDE. * MAKE SURE YOU HAVE FRESH BATTERIES FOR FLASH LIGHTS AND GASOLINE FOR GENERATORS IN CASE OF POWER LOSS. && * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NJJ
1 follow-up statement
666 WWUS73 KGRR 280557 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 157 AM EDT THU OCT 28 2010 MIZ037-043-050-056-064-071-280700- /O.CAN.KGRR.HW.W.0001.000000T0000Z-101028T0600Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 157 AM EDT THU OCT 28 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE HIGH WIND WARNING. IMPACTS... * SOME SMALLER LOOSE OBJECTS COULD STILL BE BLOWN AROUND BY THE WIND INTO THE MORNING HOURS. HAZARDOUS WEATHER... * WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH WILL GRADUALLY DIMINISH THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WWW.WEATHER.GOV FOR MORE INFORMATION. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-280700- /O.CAN.KGRR.WI.Y.0004.000000T0000Z-101028T0600Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 157 AM EDT THU OCT 28 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WIND ADVISORY. IMPACTS... * SOME SMALLER LOOSE OBJECTS COULD STILL BE BLOWN AROUND BY THE WIND INTO THE MORNING HOURS. HAZARDOUS WEATHER... * WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL GRADUALLY DIMINISH THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WWW.WEATHER.GOV FOR MORE INFORMATION. && $$ NJJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Oct 27, 4:45 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Oct 27, 4:45 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
445 PM EDT WED OCT 27 2010
LATEST UPDATE...LONG TERM...
.SYNOPSIS...(250 PM EDT WED OCT 27 2010)
DEEP LOW PRESSURE NORTH OF LAKE SUPERIOR WILL SLOWLY WEAKEN OVER
THE NEXT FEW DAYS. WINDS WILL BEGIN TO DECREASE TONIGHT BUT REMAIN
GUSTY THROUGH THURSDAY. COOLER WEATHER...ALONG WITH SOME LIGHT RAIN
SHOWERS ARE EXPECTED TONIGHT AND THURSDAY. HIGH PRESSURE WILL BRING
FAIR WEATHER FOR FRIDAY AND SATURDAY.
&&
.SHORT TERM...(250 PM EDT WED OCT 27 2010)
(TONIGHT THROUGH FRIDAY NIGHT)
NO CHANGES TO THE HEADLINES WITH HIGH WIND WARNING REMAINING IN
EFFECT THROUGH 8 PM. EVENING SHIFT COULD CANCEL THIS EARLY IF NEED
BE. LOOKS LIKE WARNING CRITERIA WINDS STILL IN REACH FOR MUCH THE
FORECAST AREA WITH MODELS AND OBSERVATIONS SHOWING CLOSE TO 50 KTS
OF WIND AROUND 3 KFT OFF THE SFC...AND MIXING LAYER DEEPENING
THROUGH THE AFTERNOON.
HIGHEST WINDS HAVE BEEN ACROSS THE NW FORECAST AREA BUT STRATOCU
DECK WILL BE ENCROACHING FROM THE NORTHWEST BY LATE AFTERNOON WHICH
WILL HELP TO LESSEN WINDS THERE BEFORE THE WARNING EXPIRATION TIME.
WILL BRING IN CHANCE POPS THIS EVENING AS DEFORMATION AXIS AND
WRAPAROUND MOISTURE ARRIVES...ALTHOUGH QPF SHOULD BE NEGLIGIBLE.
COOLER TEMPS ON THURSDAY WITH STRATOCU AND SCATTERED SHOWERS AS THE
LOW MOVES BY TO THE NORTH. H8 TEMPS FALLING TO MINUS 4C BY AFTERNOON
SHOULD HELP GENERATE ENOUGH INSTABILITY FOR LAKE ENHANCEMENT OF
SHOWERS. LEFT THURSDAY NIGHT DRY AS MODEL RH CROSS SECTIONS SHOW
MOISTURE BECOMING SHALLOWER WITH INCREASING SUBSIDENCE.
&&
.LONG TERM...(445 PM EDT WED OCT 27 2010)
(SATURDAY THROUGH WEDNESDAY)
THE EXTENDED PERIOD CONTINUES TO LOOK QUIET. A WEAK COLD FRONT
COMES THROUGH ON SATURDAY BUT THE BEST MOISTURE AND DYNAMICS REMAIN
NORTH AND EAST OF THE CWA...SO A DRY FORECAST WILL BE CONTINUED.
HAVE MAINTAINED THE DRY FORECAST INTO SUNDAY AND SUNDAY NIGHT
DESPITE SOME DISAGREEMENT IN THE MODELS. THE EURO MODELS CONTINUES
TO INSIST THAT THE FRONT STALLS JUST TO OUR SOUTH WITH LOW PRESSURE
TRACKING ALONG IT. THE GFS IS MUCH FURTHER SOUTH. NEITHER SOLUTION
WOULD GIVE US MUCH...IF ANY RAIN...SO HAVE MAINTAINED A DRY
FORECAST. HIGH PRESSURE WILL BRING MORE DRY CONDITIONS FROM MONDAY
AND TUESDAY.
WIDE VARIANCE IN THE MODELS COME TUESDAY NIGHT AND WEDNESDAY LEADING
TO LOW CONFIDENCE. HAVE CONTINUED THE DRY TREND...BUT WILL NEED TO
MONITOR WITH FUTURE FORECASTS.
&&
.AVIATION...(127 PM EDT WED OCT 27 2010)
IT WILL REMAIN VFR THIS AFTERNOON BUT SW WINDS WILL CONTINUE TO HOWL
WITH GUSTS IN THE 40-50 KT RANGE. THE WINDS ARE FINALLY EXPECTED TO
SLOWLY DECREASE AFTER 21-22Z...BUT GUSTS SHOULD REMAIN AROUND 30 KTS
OVERNIGHT. WRAP AROUND MOISTURE WILL BEGIN TO SLIDE INTO THE REGION
TOWARD SUNSET. THIS WILL ALSO SIGNAL THE BEGINS OF THE COLD AIR
ARRIVING. EVENTUALLY THE AIR WILL BECOME COLD ENOUGH TO PRODUCE
LAKE EFFECT SHOWERS AND LOWERING CEILINGS. THIS IS EXPECTED AFTER
08Z. MVFR CONDITIONS ARE EXPECTED TO SPREAD ACROSS THE REGION
THROUGH THE EARLY MORNING AND REMAIN OVER THE AREA THROUGH MUCH
OF THURSDAY.
&&
.MARINE...(250 PM EDT WED OCT 27 2010)
STORM WARNING REMAINS IN EFFECT. EXPECT SOUTHWEST TO WEST STORM
FORCE WIND GUSTS TO 50 KTS BEFORE WINDS BEGIN TO DECREASE THIS
EVENING. WAVES WILL REMAIN AT OR ABOVE 10 FT.
&&
.HYDROLOGY...(250 PM EDT WED OCT 27 2010)
NO SIGNIFICANT RAIN EXPECTED NEXT SEVERAL DAYS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI....HIGH WIND WARNING FOR THE ENTIRE CWA THROUGH 8 PM.
LM....STORM WARNING IN EFFECT THROUGH 8 PM FROM ST JOSEPH TO
MANISTEE.
&&
SYNOPSIS: OSTUNO
SHORT TERM: OSTUNO
LONG TERM: WDM
AVIATION: JK
MARINE: OSTUNO
HYDROLOGY: OSTUNOHazardous weather outlook, Oct 27, 4:49 AM EDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 449 AM EDT WED OCT 27 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-280900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 449 AM EDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIDESPREAD WINDS GUSTING OVER 60 MPH ARE EXPECTED INTO EARLY THIS EVENING. FALLING TREES AND BRANCHES COULD CAUSE POWER OUTAGES AND POSE A DANGER TO ANYONE DRIVING...WALKING OR WORKING OUTSIDE. HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES COULD OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARD WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LMZ844>849-280900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 449 AM EDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STORM FORCE WIND TO 50 KNOTS ARE EXPECTED TODAY AND GALES TO 45 KNOTS TONIGHT. LOOK FOR WAVES GREATER THAN 10 FEET THROUGH TONIGHT. STAY OFF PIERS AND BREAKWATERS AS BEING ON THEM WOULD BE VERY DANGEROUS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WEST GALES TO 35 KNOTS WILL CONTINUE TO POSE A DANGER TO SMALL WATER CRAFT THURSDAY AS WAVES OF 6 TO 10 FEET ARE STILL EXPECTED. WIND AND WAVES SHOULD SUBSIDE BY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. WDM
In the hours before
Local storm report, Oct 27, 5:28 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
528 PM EDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM NON-TSTM WND GST 4 W MUSKEGON 43.23N 86.34W
10/27/2010 M58.00 MPH MUSKEGON MI OFFICIAL NWS OBS
MUSKEGON GLERL
0947 AM NON-TSTM WND GST BIG SABLE POINT 44.06N 86.51W
10/27/2010 M59.00 MPH MASON MI OFFICIAL NWS OBS
1039 AM NON-TSTM WND GST 2 SW SHELBY 43.59N 86.39W
10/27/2010 M55.00 MPH OCEANA MI TRAINED SPOTTER
A FEW SMALL LIMBS DOWN
1040 AM NON-TSTM WND GST BIG SABLE POINT 44.06N 86.51W
10/27/2010 M71.00 MPH MASON MI OFFICIAL NWS OBS
1126 AM NON-TSTM WND GST HERSEY 43.85N 85.44W
10/27/2010 M51.00 MPH OSCEOLA MI TRAINED SPOTTER
1127 AM NON-TSTM WND GST EAST GRAND RAPIDS 42.95N 85.61W
10/27/2010 M47.00 MPH KENT MI TRAINED SPOTTER
1135 AM NON-TSTM WND GST 3 SW FREMONT 43.44N 85.99W
10/27/2010 M53.00 MPH NEWAYGO MI AWOS
1158 AM NON-TSTM WND GST 4 NNW GRAND RAPIDS 43.02N 85.70W
10/27/2010 M50.00 MPH KENT MI BROADCAST MEDIA
MEASURED AT WZZM TV IN WALKER.
1206 PM NON-TSTM WND GST 3 NNW HOLLAND 42.83N 86.12W
10/27/2010 M52.00 MPH OTTAWA MI TRAINED SPOTTER
HIGHEST GUST AT THIS LOCATION THROUGH 430 PM TODAY.
1211 PM NON-TSTM WND GST COMSTOCK PARK 43.04N 85.67W
10/27/2010 M52.00 MPH KENT MI TRAINED SPOTTER
1225 PM NON-TSTM WND GST 4 SSE MUSKEGON 43.17N 86.24W
10/27/2010 M52.00 MPH MUSKEGON MI ASOS
1229 PM NON-TSTM WND GST 5 NNW LANSING 42.78N 84.59W
10/27/2010 M53.00 MPH CLINTON MI ASOS
1240 PM NON-TSTM WND GST 1 S MOUNT PLEASANT 43.58N 84.77W
10/27/2010 M51.00 MPH ISABELLA MI LAW ENFORCEMENT
A 3 FOOT DIAMETER TREE WAS REPORTED DOWN ON THE CAMPUS OF
CMU. THE TREE WAS ALIVE BUT UNHEALTHY.
0130 PM NON-TSTM WND GST EVART 43.90N 85.26W
10/27/2010 M61.00 MPH OSCEOLA MI PARK/FOREST SRVC
MEASURED WIND GUST AT THE MICHIGAN DEPARTMENT OF NATURAL
RESOURCES AND ENVIRONMENT FIELD OFFICE IN EVART.
0244 PM TSTM WND GST HERSEY 43.85N 85.44W
10/27/2010 M52.00 MPH OSCEOLA MI TRAINED SPOTTER
0309 PM NON-TSTM WND GST 4 E KENTWOOD 42.90N 85.51W
10/27/2010 M51.00 MPH KENT MI ASOS
MEASURED AT GERALD R FORD INTL AIRPORT IN GRAND RAPIDS.
0335 PM NON-TSTM WND GST 3 S IONIA 42.94N 85.07W
10/27/2010 M60.00 MPH IONIA MI AWOS
MEASURED AT THE IONIA COUNTY AIRPORT AWOS.
0406 PM NON-TSTM WND GST EAST GRAND RAPIDS 42.94N 85.61W
10/27/2010 M51.00 MPH KENT MI TRAINED SPOTTER
0426 PM NON-TSTM WND GST GREENVILLE 43.18N 85.26W
10/27/2010 M53.00 MPH MONTCALM MI AMATEUR RADIO
HAM RADIO REPORTED 53 MPH ON A HOME STATION.
0451 PM NON-TSTM WND GST 4 E KENTWOOD 42.88N 85.52W
10/27/2010 M53.00 MPH KENT MI ASOS
GERALD R. FORD AIRPORT
0505 PM NON-TSTM WND GST 4 NNW GRAND RAPIDS 43.01N 85.68W
10/27/2010 M51.00 MPH KENT MI BROADCAST MEDIA
WZZM 13
&&
HOVINGLocal storm report, Oct 27, 5:35 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
535 PM EDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM NON-TSTM WND GST HERSEY 43.85N 85.44W
10/27/2010 M52.00 MPH OSCEOLA MI TRAINED SPOTTER
CORRECTED FOR EVENT TYPE.
&&
HOVINGLocal storm report, Oct 27, 5:41 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
541 PM EDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM NON-TSTM WND GST 4 E KENTWOOD 42.88N 85.52W
10/27/2010 M55 MPH KENT MI ASOS
PEAK WIND AT GERALD R. FORD AIRPORT
&&
JKLocal storm report, Oct 27, 5:57 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
557 PM EDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM NON-TSTM WND GST 1 NW BATTLE CREEK 42.33N 85.21W
10/27/2010 M58 MPH CALHOUN MI ASOS
MEASURED AT W.K. KELLOGG AIRPORT IN BATTLE CREEK.
&&
HOVINGLocal storm report, Oct 27, 6:18 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
618 PM EDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM NON-TSTM WND GST EAST GRAND RAPIDS 42.94N 85.61W
10/27/2010 M54 MPH KENT MI TRAINED SPOTTER
MEASURED WIND GUST FROM MEMORIAL FIELD IN DOWNTOWN EAST
GRAND RAPIDS.
&&
DUKELocal storm report, Oct 27, 6:57 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
657 PM EDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM NON-TSTM WND DMG GRAND RAPIDS 42.96N 85.67W
10/27/2010 KENT MI COUNTY OFFICIAL
KENT COUNTY WEIGHMASTER REPORTS 16 TREES DOWN ACROSS
ROADS THROUGHOUT THE COUNTY SINCE 3 PM TODAY.
&&
HOVINGNearby
Wind Advisories in Michigan, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.